# SDR MASA2010050900474

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 13,026 hours, 10,364 cycles
- Engine: Ge CF348C5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK LEFT ENGINE.  MX REPLACED HARDWARE, TIGHTENED FUEL LINES AND RAN ENGINE.  LEAK CHECK WAS GOOD.
